# SDR 96ZZZM977

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93109
- Make and model: Boeing 747131
- Aircraft serial: 19675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: A8 Logic Card
- Part number: 69B475305
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, BOTH RED AND GREEN LIGHTS REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND LOGIC CARD A8, MFG P/N 69B4753-5, IN LANDING GEAR LOGIC BOX M93, MALFUNCTIONING.  REPLACED A8 LOGIC CARD AND LANDING GEAR INDICATION CHECKED NORMAL.  (M)
